# SDR C2XA10TY162

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 655
- Aircraft time: 22,571 hours, 11,894 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LT SIDE PANEL HAS MULTIPLE CORRODED NUT PLATE HOLES.  FOUND SIX DAMAGED HOLES, BLENDED MINOR CORROSION ON FOUR HOLES.  TWO OF THE SIX HOLES WERE OUT OF LIMITS.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED DOUBLER.  WORK PERFORMED IAW EMB 145 SRM 51-10-03 AND EC5230-01235.
